# SDR SWIA2019061145968

- Difficulty date: June 11, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 41,875 hours, 35,392 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bracket
- Condition: Damaged
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE ON DEPARTURE. NOSE LANDING GEAR WOULD NOT RETRACT. PERFORMED QRH AND THE LANDING GEAR EXTENDED. (FLT#5591)  REMOVED AND REPLACED THE NOSE LANDING GEAR CENTERING SENSOR BRACKET AND ALSO REPLACED HARNESS AS REQUIRED IAW AMM.  PERFORMED GEAR SWINGS WITH NO FAULTS NOTED OPERATIONAL CHECK IS GOOD IAW AMM.
